# SDR FDEA201210143613

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,359 hours, 12,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 1046
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLT CHECK FOUND LEVEL 1 "EMER LT BAT LO"   R & R EMERGENCY EXIT LIGHTS BATTERY IAW MM 33-51-01-4,CARRIED OUT OPS TEST IAW MM 33-51-01-05.
